# SDR AU981134

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747338
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A144710
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR L1 LEFT SIDE ESCAPE SLIDE SLOW TO DEPLOY DURING TEST.   SUBMITTER SUSPECTS CAUSED BY STICKING OF THE SLIDE REGULATOR PISTON.
